# SDR CA000808020

- Difficulty date: July 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Aircraft time: 62,803 hours
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20671570153
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, WEATHER RADAR FAILED. AIRCRAFT RETURNED TO STATION. WEATHER RADAR REPLACED I.A.W. M.M. 34-01-01. CHECKED SERVICEABLE.
